On Higher Order Weierstrass Points of the Universal Curve.
Mathematische Zeitschrift, Tome 162 (1978), pp. 1-6
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1978__162_172709,
author = {Robert F. Lax},
title = {On {Higher} {Order} {Weierstrass} {Points} of the {Universal} {Curve.}},
journal = {Mathematische Zeitschrift},
pages = {1--6},
year = {1978},
volume = {162},
zbl = {0365.32012},
url = {http://geodesic.mathdoc.fr/item/MZ_1978__162_172709/}
}
Robert F. Lax. On Higher Order Weierstrass Points of the Universal Curve.. Mathematische Zeitschrift, Tome 162 (1978), pp. 1-6. http://geodesic.mathdoc.fr/item/MZ_1978__162_172709/